# SDR GAIA01257ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED BS 380 FRAME HAS SEVERAL HOLES IN THE INBOARD RADIUS BETWEEN STRINGER 4-7L.  ACCOMPLISHED BS 380 FRAME REPAIR STRINGER 4-7. IAW B727 SRM 53-10-4 FIG 1.  FASI NON ROUTINE 08343.  (M)
